Alert archive / Nebraska / Flash Flood Warnings in 2007
Flash Flood Warning 12, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at May 28, 2007, 11:41 PM CDT for Frontier County, Hayes County, Lincoln County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 28, 2007, 11:41 PM CDT (04:41 UTC)
- Expired
- May 29, 2007, 5:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS North Platte, NE
- Area
- Whole counties
Counties Frontier County, NE, Hayes County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 140 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1918 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLBF 290445
FFWLBF
NEC063-085-111-291045-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1141 PM CDT MON MAY 28 2007
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
THIS INCLUDES THE CITY OF CURTIS...
HAYES COUNTY IN SOUTHWEST NEBRASKA...
THIS INCLUDES THE CITY OF HAYES CENTER...
SOUTHERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 545 AM CDT TUESDAY
* AT 1134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED FLASH FLOODING WILL CONTINUE FROM THUNDERSTORMS OVER
THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HANSEN
MEMORIAL RESERVE STATE WILDLIFE MANAGEMENT AREA...WELLFLEET...
WALLACE...MOOREFIELD...MAYWOOD AND DICKENS
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA AS LIGHT TO MODERATE RAIN CONTINUES OVERNIGHT.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN NORTH
PLATTE.
LAT...LON 4035 10132 4035 10079 4049 10039 4088 10038
4087 10117 4069 10122 4069 10133
$$
KAR2 follow-up statements
000
WGUS73 KLBF 290728
FFSLBF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
224 AM CDT TUE MAY 29 2007
NEC063-085-111-291045-
LINCOLN NE-HAYES NE-FRONTIER NE-
224 AM CDT TUE MAY 29 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
WESTERN FRONTIER...HAYES AND SOUTHERN LINCOLN COUNTIES...
AT 223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING. THIS STORM WAS
LOCATED NEAR DICKENS...OR ABOUT 22 MILES NORTH OF HAYES CENTER...
MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WELLFLEET...MAYWOOD...CURTIS...HANSEN MEMORIAL RESERVE STATE WILDLIFE
MANAGEMENT AREA...STOCKVILLE AND MOOREFIELD
ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR MORE ARE LIKELY IN
SOUTHERN LINCOLN COUNTY.
RADAR INDICATED THAT THE RAIN HAD ENDED FOR NOW IN HAYES AND
FRONTIER COUNTIES...BUT ADDITIONAL RUNOFF IS LIKELY FOR AT LEAST TWO
MORE HOURS.
ROADS MY BE WASHED OUT IN THE WARNED AREA...ESPECIALLY UNPAVED
ROADS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4035 10132 4035 10079 4049 10039 4088 10038
4087 10117 4069 10122 4069 10133
$$
SPRINGER000
WGUS73 KLBF 290728 CCA
FFSLBF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
224 AM CDT TUE MAY 29 2007
NEC063-085-111-291045-
LINCOLN NE-HAYES NE-FRONTIER NE-
224 AM CDT TUE MAY 29 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
WESTERN FRONTIER...HAYES AND SOUTHERN LINCOLN COUNTIES...
AT 223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING. THIS STORM WAS
LOCATED NEAR DICKENS...OR ABOUT 22 MILES NORTH OF HAYES CENTER...
MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WELLFLEET...MAYWOOD...CURTIS...HANSEN MEMORIAL RESERVE STATE WILDLIFE
MANAGEMENT AREA...STOCKVILLE AND MOOREFIELD
ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR MORE ARE LIKELY IN
SOUTHERN LINCOLN COUNTY.
RADAR INDICATED THAT THE RAIN HAD ENDED FOR NOW IN HAYES AND
FRONTIER COUNTIES...BUT ADDITIONAL RUNOFF IS LIKELY FOR AT LEAST TWO
MORE HOURS.
ROADS MAY BE WASHED OUT IN THE WARNED AREA...ESPECIALLY UNPAVED
ROADS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4035 10132 4035 10079 4049 10039 4088 10038
4087 10117 4069 10122 4069 10133
$$
SPRINGERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at May 28, 2:49 PM CDT, 8 hours 52 minutes earlier.
Area forecast discussion, May 28, 2:49 PM CDT, 8 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 249 PM CDT MON MAY 28 2007 .DISCUSSION... THE GFS HAS BEEN LEADING THE WAY. THE GFS...NAM12 AND ECMWF ALL NOW INDICATE A LARGE CUT OFF LOW WILL FORM ACROSS THE DAKOTAS AND TRIGGER A SERIES OF MCSS ACROSS THE CNTL PLAINS THROUGH THURSDAY. THE OFFICIAL FCST USES A BLEND OF THE HPC...NAM12 AND GFS DATA. POPS HAVE BEEN RAISED TO THE LIKELY CATEGORY TUESDAY IN KEEPING WITH THE SLOWER GFS SOLN. FOR TONIGHT...CONVECTIVE INITIATION IS EXPECTED IN THE PANHANDLE WITH A MCS FORMING. ACTIVITY IS EXPECTED TO SPREAD SLOWLY EAST OVERNIGHT. INSTABILITY THIS AFTN IS GREATEST ACROSS SWRN NEB. SHEAR IS WEAK BUT INSTABILITY AND MOISTURE ARE HIGH SO SOME SORT OF MULTICELL SYSTEM IS EXPECTED TO FORM. PARAMETERS ARE IN PLACE FOR VERY DEEP CONVECTION WITH SEVERE HAIL AND PERHAPS WIND DAMAGE. A SECOND MORE LINEAR MCS IS EXPECTED TO FORM ACROSS CNTL AND ERN ZONES TUESDAY AFTERNOON AND OVERNIGHT. THERE ARE SIGNIFICANT DIFFERENCES IN THE LOCATION BUT SOMEWHERE BETWEEN KIML AND KONL LOOK TO BE FAVORED. A THIRD SYSTEM COULD FORM WEDNESDAY OFF THE BLACK HILLS AND SPREAD SOUTHEAST OVERNIGHT AND INTO THURSDAY AFFECTING MAINLY THE NCNTL ZONES. THE LATEST SOLNS INDICATE 1 TO 3 INCHES OF RAINFALL LIKELY TONIGHT THROUGH THURSDAY AFTN. FRIDAY THROUGH MONDAY...THE FCST FOLLOWS THE HPC GRIDS WHICH SUGGEST A GENERALLY DRY...COOL AND STABLE PATTERN WILL DEVELOP. HEIGHT RISES IN THE WRN U.S. AND A PERSISTENT TROF IN THE ERN U.S. WILL KEEP THE FCST AREA IN A NW FLOW ALOFT WITH COOL HIGH PRESSURE BUILDING SOUTH KEEPING THINGS STABLE AT THE SFC. THE FCST IS GENERALLY DRY DURING THIS PERIOD. && .AVIATION... MODERATE INSTABILITY IS IN PLACE ACROSS THE LBF CWA HELPED IN PART BY THE STRONG RETURN OF MOISTURE. THIS IS LEADING TO OCNL MVFR CEILING MAINLY ALONG AND EAST OF HIGHWAY 83. THESE LOWER CLOUD DECKS MAY TEMPORARILY LIFT TO VFR CONDTIONS THROUGH THE LATE AFTERNOON AND EVENING...BUT ARE EXPECTED BACK BY THE EARLY MORNING HOURS AND WILL MOST LIKELY SPREAD BACK TO THE WEST. A FOCUSING MECHANISM IN THE THE FORM OF A TROF WILL HELP CONVECTION TO SPREAD OUT OF THE PANHANDLE INTO THE SOUTWHEST AND WEST CENTRAL NEBRASKA THIS EVENING...WITH SHOWERS AND THUNDERSTORM BECOMING MORE WIDESPREAD ALONG AND BEHIND A COLD FRONT MOVING THROUGH DURING TUESDAY MORNING. MVFR TO OCCASIONAL IFR CONDITIONS MAY EXIST IN THE STRONGER CELLS WITH VSBY DROPPING TO NEAR A MILE WITH HEAVY RAIN...SMALL HAIL...AND DANGEROUS WIND GUSTS TO SMALL AIRCRAFT. VFR CONDITIONS DO NOT LOOK TO PREVAIL AT LEAST UNTIL TUESDAY AFTERNOON...BUT A LARGE UPPER LOW SPINNING INTO THE AREA WILL KEEP UNSETTLED WEATHER IN PLACE THROUGH MID WEEK. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && CDC
Hazardous weather outlook, May 28, 8:09 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 809 PM CDT MON MAY 28 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-300115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 809 PM CDT MON MAY 28 2007 /709 PM MDT MON MAY 28 2007/ ...FLASH FLOODING POSSIBLE ACROSS PORTIONS OF SOUTHWEST NEBRASKA TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE OVER ALL OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THE THREAT OF SEVERE WEATHER DEVELOPMENT WILL BE MAINLY THROUGH MIDNIGHT ACROSS PORTIONS OF SOUTHWEST NEBRASKA INTO THE SANDHILLS AND PANHANDLE REGIONS. THE GREATEST RISK AREA WILL BE ALONG AND WEST OF A BROKEN BOW TO VALENTINE LINE WHERE LARGE HAIL WILL BE THE MAIN THREAT. A FEW STORMS MAY ALSO CONTAIN WIND GUSTS OVER 60 MPH THIS EVENING. HEAVY RAINFALL WITH FLASH FLOODING WILL CONTINUE THIS EVENING ACROSS PORTIONS OF SOUTHWEST NEBRASKA...MAINLY HAYES...FRONTIER AND SOUTHERN LINCOLN COUNTIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. INSTABILITY IN THE WAKE OF THE FRONT WILL HELP GENERATE ISOLATED THUNDERSTORMS AGAIN TUESDAY AFTERNOON AND EVENING. THE THREAT FOR THUNDERSTORMS IS LIKELY TO DECREASE SIGNIFICANTLY AFTER THE MAXIMUM DAYTIME HEATING. SEVERE THUNDERSTORM DEVELOPMENT DOES NOT LOOK LIKELY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF SOUTHWEST NEBRASKA INTO THE SANDHILLS AND THE EASTERN PANHANDLE THROUGH THE LATE EVENING HOURS. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, May 28, 8:11 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
811 PM CDT MON MAY 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD 17 NW HAYES CENTER 40.68N 101.25W
05/28/2007 HAYES NE PUBLIC
715-720 PM. WATER RUNNING OVER GRAVEL ROAD. CORRECTED FOR
TIME OF EVENT.
&&
HENDERSONLocal storm report, May 28, 8:18 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
818 PM CDT MON MAY 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HEAVY RAIN 11 NE HAYES CENTER 40.62N 100.87W
05/28/2007 E4.00 INCH HAYES NE LAW ENFORCEMENT
&&
HENDERSONLocal storm report, May 28, 8:52 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CDT MON MAY 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLASH FLOOD 7 NE HAYES CENTER 40.58N 100.93W
05/28/2007 HAYES NE FIRE DEPT/RESCUE
BRIDGE REPORTED WASHED OUT 8 NORTH AND 6 EAST OF HAYES
CENTER. WILLOW CREEK OUT OF BANK IN AREA.
&&
HENDERSONLocal storm report, May 28, 8:54 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
854 PM CDT MON MAY 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLASH FLOOD 6 ENE HAYES CENTER 40.54N 100.91W
05/28/2007 HAYES NE FIRE DEPT/RESCUE
REPORT OF BRIDGE WASHED OUT 4 SOUTH OF CAMP HAYES LAKE.
&&
HENDERSONLocal storm report, May 28, 9:30 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT MON MAY 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HEAVY RAIN 7 SW MAYWOOD 40.59N 100.72W
05/28/2007 E4.50 INCH FRONTIER NE LAW ENFORCEMENT
&&
HENDERSONLocal storm report, May 28, 9:31 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
931 PM CDT MON MAY 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD 17 NW HAYES CENTER 40.68N 101.25W
05/28/2007 HAYES NE PUBLIC
715-720 PM. WATER RUNNING OVER GRAVEL ROAD. CORRECTED FOR
TIME OF EVENT.
0728 PM HEAVY RAIN 8 NW HAYES CENTER 40.59N 101.13W
05/28/2007 M2.70 INCH HAYES NE PUBLIC
RAINFALL OVER PAST 2 HOURS.
0745 PM HEAVY RAIN 11 NE HAYES CENTER 40.62N 100.87W
05/28/2007 E4.00 INCH HAYES NE LAW ENFORCEMENT
0800 PM HEAVY RAIN 12 NE HAYES CENTER 40.63N 100.86W
05/28/2007 M5.00 INCH HAYES NE PUBLIC
5 INCHES OVER PAST HOUR.
0800 PM HEAVY RAIN 17 NW HAYES CENTER 40.68N 101.25W
05/28/2007 M2.11 INCH HAYES NE PUBLIC
RAINFALL MEASURED FELL FROM 4-8 PM.
0820 PM FLASH FLOOD 7 NE HAYES CENTER 40.58N 100.93W
05/28/2007 HAYES NE FIRE DEPT/RESCUE
BRIDGE REPORTED WASHED OUT 8 NORTH AND 6 EAST OF HAYES
CENTER. WILLOW CREEK OUT OF BANK IN AREA.
0820 PM FLASH FLOOD 6 ENE HAYES CENTER 40.54N 100.91W
05/28/2007 HAYES NE FIRE DEPT/RESCUE
REPORT OF BRIDGE WASHED OUT 4 SOUTH OF CAMP HAYES LAKE.
0910 PM HEAVY RAIN 7 SW MAYWOOD 40.59N 100.72W
05/28/2007 E4.50 INCH FRONTIER NE LAW ENFORCEMENT
&&
HENDERSONThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:17 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 43 min |
| May 28, 7:38 PM CDT | Flash Flood Warning | LBF | Hayes | 4 hr |
| May 28, 7:45 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 45 min |
| May 28, 7:59 PM CDT | Flash Flood Warning | LBF | Frontier, Lincoln | 4 hr |
| May 28, 8:26 PM CDT | Tornado Warning | LBF | Hayes | 49 min |
| May 28, 8:41 PM CDT | Tornado Warning | LBF | Hayes | 49 min |
| May 28, 10:24 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 55 min |
| May 29, 3:15 AM CDT | Flash Flood Watch | LBF | Boyd, Chase, Custer, Frontier, Garfield, Hayes and 5 more | 32 hr |
| May 29, 12:40 PM CDT | Tornado Warning | LBF | Lincoln | 35 min |
| May 29, 1:17 PM CDT | Flash Flood Warning | LBF | Lincoln | 88 min |
| May 29, 1:50 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 40 min |
| May 29, 2:36 PM CDT | Flash Flood Warning | LBF | Custer, Lincoln, Logan | 114 min |
| May 29, 4:26 PM CDT | Flash Flood Warning | LBF | Lincoln | 3 hr |
| May 29, 4:29 PM CDT | Flash Flood Warning | LBF | Loup | 6 hr |
| May 29, 4:31 PM CDT | Tornado Warning | LBF | Lincoln | 29 min |
| May 29, 4:35 PM CDT | Flash Flood Warning | LBF | Custer | 6 hr |
| May 29, 4:41 PM CDT | Flash Flood Warning | LBF | Chase, Frontier, Hayes | 6 hr |
| May 29, 5:33 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 27 min |
| May 29, 5:37 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 23 min |
| May 29, 6:01 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 29 min |
| May 29, 6:31 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 29 min |
| May 29, 6:39 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 36 min |
| May 29, 6:48 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 27 min |
Nearby
Flash Flood Warnings in Nebraska, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.